# SDR ALGA088138

- Difficulty date: June 29, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N513AL
- Make and model: Urocop EC120B
- Aircraft serial: 1261
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50911
- Part serial: 876
- Condition: Malfunctioned
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC SERVO HAS FEEDBACK FORWARD & AFT. TO RETURN CORE OWED. RETURNING P/N:SC5091-1 S/N:876    RO 15193
